MathSciNet Relay Station
MathSciNet bibliographic data
MR1193599 (93j:52015) 52A55 (52A15 53C23 53C45)
Hodgson, Craig D.; Rivin, Igor A characterization of compact convex polyhedra in hyperbolic $3$-space. Invent. Math. 111 (1993), no. 1, 77–111.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement